# SDR AALA202305038564

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10329
- Aircraft time: 8,598 hours, 2,297 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830D000002
- Part serial: 0830D00LI267422
- Condition: Failed
- Location: Zone 500 - Lh Wi
- Part time: 8,598 hours, 2,297 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED, DUIRNG DESCENT INTO SFO FLIGHT CREW REPORTED A FLIGHT CONTROL SLAT FAULT MESSAGE AND NO SLATS. THE AIRCRAFT LANDED SAFELY AT SFO WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE. MAINTENANCE FOUND THE LEFT WING #5 LEADING EDGE SLAT ACTUATOR 6037CM HAD FAILED AND REPLACED IT PER AMM 27-84-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
